# SDR MALA954257

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 2722093146
- Condition: Cracked
- Location: Fs 145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE FOUND RT LOWER BELT FRAME, PN 27-22093-146, AT FS 145, CRACKED AT THE UPPER OUTBOARD RELIEF RADIUS.  REPAIRS COMPLETED IAW FAIRCHILD ARP 53-20-9029 AND THE SRM.  (X)
